# SDR ASOA202003307033

- Difficulty date: March 30, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 43,461 hours, 32,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OMEGA BEAM CORRODED BETWEEN FRAMES 59-60 AT NUTPLATE. REPAIRED RH OMEGA BEAM BETWEEN FRAMES 56-60 AT NUTPLATE IAW EMB 145 SRM 53-24-10.
